# SDR COMA0560143

- Difficulty date: February 25, 2005
- Submitted: February 28, 2005
- Operation: Air carrier
- Aircraft: N966CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7132
- Aircraft time: 21,900 hours, 19,564 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D10011
- Part serial: 1856
- Condition: Faulty
- Location: Rt Wing
- Part time: 6,987 hours, 6,021 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RECEIVED A FLAP FAIL CAUTION DURING YYZ APPROACH, CREW DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  REPLACED THE RIGHT BRAKE POSITION SENSING UNIT.
